# SDR 2011FA0000785

- Difficulty date: December 10, 2011
- Submitted: December 10, 2011
- Operation: General aviation
- Aircraft: N5544A
- Make and model: Beech F33A
- Aircraft serial: CE1343
- Aircraft time: 22,172 hours
- Engine: Cont IO520BB
- Engine time: 924 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Circuit Breaker
- Part number: 3538013263
- Part serial: 0907
- Condition: Failed
- Location: Pitot Heat
- Part time: 2,375 hours, 9,500 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE PITOT HEAT STAYED ON WHILE THE SWITCH WAS IN THE OFF POSITION.  DURING TROUBLESHOOTING, TECH FOUND THAT THE PITOT CIRCUIT BREAKER WAS AT FAULT.  THE PITOT CIRCUIT BREAKER WAS REPLACED.
